# SDR GTIA2023022736997

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 44,067 hours, 19,887 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hinge Arm
- Part number: D5537132100000
- Condition: Damaged
- Location: Rudder
- Part time: 44,067 hours, 19,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER #1 HINGE ARM HAS ELONGATED HOLES ON UPPER AND LOWER HINGE PLATE ATTACH POINT. RAF 01 CREATED. SDR SUBMITTED-REPAIRED ELONGATED HOLES ON UPPER AND LOWER HINGE ARM AT ATTACH POINTS PER REPAIR INSTRUCTIONS ON RDAF 81178470/003/2023#A THIS IS CAT B REQ REINSPECTION AT 3800FC SUBSQUENT INSPECT 3800FC
